MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-160
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system used during a procedure on (b)(6) 2025.During the procedure, the physician was unable to transfer the needle because the needle body was misaligned.The procedure was delayed by 25 minutes and completed with a different overstitch device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a1702 is being used to capture the reportable event of failure to retrieve anchor.
 
Additional Manufacturer Narrative
Block h6: device code a1702 is being used to capture the reportable event of failure to retrieve anchor.Block h11: the returned overstitch device was analyzed.Visual inspection identified a bend along the catheter working length.Microscopic examination showed the needle body to be in good condition with no evidence of deformation or damage.During functional testing, the anchor exchange mechanism operated as intended, successfully deploying and passing the anchor.The reported events of needle shaft bent, anchor exchange failure to retrieve anchor, and anchor exchange failure to pass anchor could not be confirmed during this analysis.The observed bend in the catheter is most consistent with procedural factors, such as device handling and/or physician technique.Since the reported events were not found during analysis, the most probable root cause is "no problem detected.".
 
Event or Problem Description

Brand Name
OVERSTITCH ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23318468
Report Number3005099803-2025-05465
Device Sequence Number14736235
Product Code OCW
UDI-Device Identifier20811955020661
UDI-Public(01)20811955020661(11)250512(17)280430(10)2025050028
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-160
Device Catalogue NumberESS-G02-160
Device Lot Number2025050028
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale
Patient Weight89 KG